# SDR SIMA2491

- Difficulty date: September 5, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A5033
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

LAX - FLT 3061 - DURING TAXI, CREW RECEIVED CARGO SMOKE LIGHT.  CARGO FIRE SWITCH NR 1 WAS ACTIVATED.  MAINTENANCE REMOVED AND REPLACED C1 CARGO SMOKE DETECTOR IAW SAAB AMM 26-13-15.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  CARGO FIRE BOTTLED WAS REPLACED IAW SAAB AMM 26-23.  (M)
